# SDR CA060908001

- Difficulty date: September 8, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 9,561 hours
- Engine: Pwa PT6A114A
- Propeller: Hartzl HCB3TN3
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 29S7D517515
- Condition: Distorted
- Location: Deice Sys
- Part time: 135 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CARGO POD DEICER BOOT EXHIBITS DETERIORATION DUE TO OIL/FUEL CONTAMINATION. SUSPECTED CAUSE IS LEAKING OR OPEN STOP COCKS ON THE ENGINE DRAINS. (TC NR 20060908001)
